Alert archive / West Virginia / River Flood Warnings in 2018

River Flood Warning 43, NWS Charleston, WV

April 16, 2018Calhoun County, Gilmer County, West Virginia

NWS Charleston, WV issued this river flood warning at Apr 16, 2018, 9:24 AM EDT for Calhoun County, Gilmer County, West Virginia. It took effect at Apr 16, 2018, 11:41 AM EDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Apr 16, 2018, 9:24 AM EDT (13:24 UTC)
In effect from
Apr 16, 2018, 11:41 AM EDT
Expired
Apr 16, 2018, 11:00 PM EDT
In force
11 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, WV, Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Kanawha River at Glenville (GLEW2).

Action stage
21 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

158 
WGUS41 KRLX 161324
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
River Flood Warning
National Weather Service Charleston WV
924 AM EDT Mon Apr 16 2018

...The National Weather Service in Charleston WV has issued a flood warning for 
the following rivers... Little Kanawha River...


Affecting the following counties in West Virginia...Calhoun...Gilmer.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.

&&

WVC013-021-170037-
/O.NEW.KRLX.FL.W.0043.180416T1541Z-180417T0037Z/
/GLEW2.1.ER.180416T1541Z.180416T1800Z.180416T1837Z.NO/
924 AM EDT Mon Apr 16 2018

the National Weather Service in Charleston WV has issued a 

* Flood Warning for 
  the Little Kanawha River At Glenville.
* until this evening...or until the warning is cancelled.
* At  8:45 AM Monday the stage was 22.4 feet. 
* Minor Flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...rise above flood stage by late this morning and continue to rise to
  near 23.5 feet by this afternoon. The river will fall below flood stage by 
  this afternoon.
* At stages near 24.0 feet...River street is flooded upstream from the old 
  bridge.
* A crest near 23.5 feet compares to a previous crest of 24.5 feet on February 17
  2018.  

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$
4 follow-up statements
259 
WGUS81 KRLX 161558
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1157 AM EDT Mon Apr 16 2018

...The flood warning continues for the following rivers...Little Kanawha River.
  At Glenville...

Affecting the following counties in West Virginia...Calhoun...Gilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

WVC013-021-162157-
/O.CON.KRLX.FL.W.0043.000000T0000Z-180417T0037Z/
/GLEW2.1.ER.180416T1328Z.180416T1445Z.180416T1837Z.NO/
1157 AM EDT Mon Apr 16 2018

The Flood Warning continues for
  the Little Kanawha River At Glenville.
* AT 10:45 AM Monday the stage was 24.0 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to rise to around 24.8 feet early this 
  afternoon and then fall to below flood stage by late this afternoon.
* At stages near 24.0 feet...River street is flooded upstream from the old 
  bridge.
* A crest near 24.8 feet compares to a previous crest of 24.5 feet on February 17 
  2018.  

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$
118 
WGUS41 KRLX 162016
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
River Flood Warning
National Weather Service Charleston WV
416 PM EDT Mon Apr 16 2018


Affecting the following counties in West Virginia...Barbour...Harrison...
Randolph...Upshur.


Affecting the following counties in Ohio...Washington and in West Virginia...
Barbour...Calhoun...Gilmer.



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

WVC001-083-170600-
/O.CON.KRLX.FL.W.0048.000000T0000Z-180417T0600Z/
/DLYW2.1.ER.180416T1723Z.180416T1830Z.180417T0000Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Tygart Valley River Near Dailey.
* until late tonight...or until the warning is cancelled.
* At  4:00 PM Monday the stage was 14.0 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue to fall to below flood stage by this 
  evening.
* At stages near 14.0 feet...Approach to the Highway 21 Georgetown Road Bridge 
  overflows 0.15 miles from the river gage. Also, minor flooding problems are 
  noted along the reach of the river. Route 38 back road starts to flood.

&&

LAT...LON 3876 7995 3892 7990 3892 7982 3873 7989


$$

WVC001-170816-
/O.EXT.KRLX.FL.W.0047.000000T0000Z-180417T2348Z/
/BELW2.1.ER.000000T0000Z.180417T1200Z.180417T1748Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Tygart Valley River At Belington.
* until Tuesday evening...or until the warning is cancelled.
* At  3:30 PM Monday the stage was 14.7 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue rising to near 16.9 feet by Tuesday 
  morning. The river will fall below flood stage early afternoon Tuesday .
* At stages near 17.0 feet...Flooding of the streets of Belington due to storm 
  sewers backing up. Many low lying areas are flooded.
* A crest near 16.9 feet compares to a previous crest of 15.9 feet on March 12 
  2015.  

&&

LAT...LON 3906 8002 3904 7991 3897 7991 3896 7999


$$

WVC001-170816-
/O.EXT.KRLX.FL.W.0045.000000T0000Z-180417T2200Z/
/PHIW2.1.ER.000000T0000Z.180417T0000Z.180417T1600Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Tygart Valley River At Philippi.
* until Tuesday evening...or until the warning is cancelled.
* At  4:00 PM Monday the stage was 20.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...the river will continue rising to near 20.9 feet by this evening. 
  The river will fall below flood stage early afternoon Tuesday .
* At stages near 21.0 feet...Chesnut, and McCartney Streets flood. Vietnam 
  Veterans Park is flooded just upstream from the covered bridge.
* A crest near 20.9 feet compares to a previous crest of 19.3 feet on February 17
  2018.  

&&

LAT...LON 3920 8006 3918 8006 3914 8000 3909 8004 3910 8010


$$

WVC097-170816-
/O.CON.KRLX.FL.W.0046.000000T0000Z-180417T0909Z/
/BKNW2.2.ER.180416T1418Z.180416T2200Z.180417T0309Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Buckhannon River Near Buckhannon.
* until late tonight...or until the warning is cancelled.
* At  3:45 PM Monday the stage was 24.9 feet. 
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...the river will continue rising to near 25.2 feet by this evening. 
  The river will fall below flood stage tonight.
* At stages near 25.0 feet...Several streets, homes and businesses along the 
  river floods. Business/Factory north of Buckhannon near the Morton Avenue 
  bridge near the gage starts to flood around 26 feet.
* A crest near 25.2 feet compares to a previous crest of 23.7 feet on February 17
  2018.  

&&

LAT...LON 3904 8020 3903 8012 3892 8020 3894 8028


$$

WVC033-170816-
/O.CON.KRLX.FL.W.0044.000000T0000Z-180417T0930Z/
/CLKW2.2.ER.180416T1341Z.180417T0000Z.180417T0330Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the West Fork River Near Clarksburg.
* until late tonight...or until the warning is cancelled.
* At  3:15 PM Monday the stage was 15.9 feet. 
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will continue rising to near 16.4 feet by this evening. 
  The river will fall below flood stage tonight.
* At stages near 16.0 feet...Areas of Baltimore Street, and River Road are 
  flooded.
* A crest near 16.4 feet compares to a previous crest of 15.0 feet on February 17
  2018.  

&&

LAT...LON 3935 8039 3935 8026 3918 8029 3919 8042


$$

WVC013-021-170534-
/O.EXT.KRLX.FL.W.0043.000000T0000Z-180417T0534Z/
/GLEW2.1.ER.180416T1328Z.180416T1945Z.180416T2334Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Little Kanawha River At Glenville.
* until late tonight...or until the warning is cancelled.
* At  3:45 PM Monday the stage was 25.7 feet. 
* Flood stage is 23.0 feet.
* Forecast...the river will continue to fall to below flood stage by this 
  evening.
* At stages near 26.0 feet...Water reaches the hotel foundation on south court 
  street next to the old bridge.
* A crest near 15.2 feet compares to a previous crest of 24.5 feet on February 17
  2018.  

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$

OHC167-170151-
/O.EXT.KRLX.FL.W.0042.000000T0000Z-180417T0151Z/
/BEVO1.1.ER.180416T1053Z.180416T1345Z.180416T1951Z.NO/
416 PM EDT Mon Apr 16 2018

The Flood Warning continues for 
  the Muskingum River At Beverly.
* until this evening...or until the warning is cancelled.
* At  3:45 PM Monday the stage was 29.0 feet. 
* Flood stage is 29.0 feet.
* Forecast...the river will continue to fall to below flood stage by late this 
  afternoon.
* At stages near 29.0 feet...Low areas, and farmland, camps, and a few homes are 
  flooded. 
* A crest near 27.9 feet compares to a previous crest of 29.2 feet on February 25
  2018.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$
798 
WGUS81 KRLX 170221
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1021 PM EDT Mon Apr 16 2018

...The flood warning continues for the following rivers...Little Kanawha 
River...Tygart Valley River...Buckhannon River...West Fork River.
  At Glenville...
  At Belington...
  At Philippi...
  Near Buckhannon...
  Near Clarksburg...
 
Affecting the following counties in West Virginia...Barbour...Calhoun...
Gilmer...Harrison...Upshur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

WVC001-170821-
/O.EXT.KRLX.FL.W.0047.000000T0000Z-180418T0052Z/
/BELW2.1.ER.000000T0000Z.180417T1200Z.180417T1852Z.NO/
1021 PM EDT Mon Apr 16 2018

...Flood Warning extended until Tuesday evening...The Flood Warning continues 
for
  the Tygart Valley River At Belington.
* AT  9:30 PM Monday the stage was 15.6 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The River will continue rising to near 16.9 feet by Tuesday 
  morning. The river will fall below flood stage early afternoon Tuesday .
* At stages near 17.0 feet...Flooding of the streets of Belington due to storm 
  sewers backing up. Many low lying areas are flooded.
* A crest near 16.9 feet compares to a previous crest of 15.9 feet on March 12 
  2015.  

&&

LAT...LON 3906 8002 3904 7991 3897 7991 3896 7999


$$

WVC001-170821-
/O.EXT.KRLX.FL.W.0045.000000T0000Z-180417T1836Z/
/PHIW2.1.ER.000000T0000Z.180416T2230Z.180417T1236Z.NO/
1021 PM EDT Mon Apr 16 2018

The Flood Warning continues for
  the Tygart Valley River At Philippi.
* AT 10:00 PM Monday the stage was 19.6 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage by Tuesday 
  morning.
* At stages near 19.0 feet...The intersection of Routes 119, and Truck Route 250 
  is flooded. Also, Sycamore Street, and Beech Avenue are flooded.
* A crest near  feet compares to a previous crest of 19.3 feet on February 17 
  2018.  

&&

LAT...LON 3920 8006 3918 8006 3914 8000 3909 8004 3910 8010


$$

WVC097-170821-
/O.EXT.KRLX.FL.W.0046.000000T0000Z-180417T0910Z/
/BKNW2.2.ER.180416T1418Z.180416T2315Z.180417T0310Z.NO/
1021 PM EDT Mon Apr 16 2018

The Flood Warning continues for
  the Buckhannon River Near Buckhannon.
* AT  9:45 PM Monday the stage was 25.0 feet. 
* Moderate Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to below flood stage by tonight.
* At stages near 25.0 feet...Several streets, homes and businesses along the 
  river floods. Business/Factory north of Buckhannon near the Morton Avenue 
  bridge near the gage starts to flood around 26 feet.
* A crest near  feet compares to a previous crest of 23.7 feet on February 17 
  2018.  

&&

LAT...LON 3904 8020 3903 8012 3892 8020 3894 8028


$$

WVC013-021-170821-
/O.EXT.KRLX.FL.W.0043.000000T0000Z-180417T0852Z/
/GLEW2.1.ER.180416T1328Z.180416T1945Z.180417T0252Z.NO/
1021 PM EDT Mon Apr 16 2018

...Flood Warning extended until late tonight...The Flood Warning continues for
  the Little Kanawha River At Glenville.
* AT  9:45 PM Monday the stage was 23.5 feet. 
* Minor Flooding is occurring.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to below flood stage by tonight.
* At stages near 24.0 feet...River street is flooded upstream from the old 
  bridge.
* A crest near 15.0 feet compares to a previous crest of 24.5 feet on February 17
  2018.  

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$

WVC033-170821-
/O.EXT.KRLX.FL.W.0044.000000T0000Z-180417T1256Z/
/CLKW2.2.ER.180416T1341Z.180416T2300Z.180417T0656Z.NO/
1021 PM EDT Mon Apr 16 2018

...Flood Warning extended until Tuesday morning...The Flood Warning continues 
for
  the West Fork River Near Clarksburg.
* AT  9:15 PM Monday the stage was 16.0 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by after 
  midnight .
* At stages near 16.0 feet...Areas of Baltimore Street, and River Road are 
  flooded.
* A crest near  feet compares to a previous crest of 15.0 feet on February 17 
  2018.  

&&

LAT...LON 3935 8039 3935 8026 3918 8029 3919 8042


$$
659 
WGUS81 KRLX 170300
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1100 PM EDT Mon Apr 16 2018

...The flood warning is cancelled for the following rivers...Little Kanawha 
River.
  At Glenville...
 
 Affecting the following counties in West Virginia...Calhoun...Gilmer.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.

&&

WVC013-021-170330-
/O.CAN.KRLX.FL.W.0043.000000T0000Z-180417T0852Z/
/GLEW2.1.ER.180416T1328Z.180416T1945Z.180417T0226Z.NO/
1100 PM EDT Mon Apr 16 2018

The Flood Warning is cancelled for
  the Little Kanawha River At Glenville.
* AT 10:45 PM Monday the stage was 22.7 feet. 
* fell below flood stage at 10:26 PM Monday.
* Flood stage is 23.0 feet.
* Forecast...the river will continue to fall to 13.7 feet by Wednesday morning.
* A crest near 15.0 feet compares to a previous crest of 24.5 feet on February 17
  2018.  

&&

LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Apr 16, 6:30 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 16, 6:30 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
630 AM EDT Mon Apr 16 2018

.SYNOPSIS...
Cold air surging in behind a cold front, with rain changing to
snow through Monday. Mid April freeze expected Monday night.
Another cold front moves through mid week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 630 AM Monday...

Only minimal changes made based on current obs and trends.

As of 145 AM Monday...

Main rain shield now confined to NE quarter of the forecast
area, with more showery precipitation taking over as an upper
level low passes by just to our north today and tonight. Cold
air advection will really pick up over the next 12 hours as
northwest flow increases. Have rain changing over to snow
through the day today as 850mb temperatures drop down into
the -5C to -10C range by this afternoon. Expecting scattered
rain/snow showers across most of the forecast area today into
tonight across the lowlands, with snow showers likely in the
mountains. Accumulations are a bit tough to figure out with wet
and relatively warm ground in place following record heat late
last week. For today and tonight, generally have 1-3 inches
across the higher elevations of the northern WV mountainous
counties, with little to no accumulation at lower elevations.
Expect snow showers to be a bit squally -- with periods of low
visibility and quick coatings in the heaviest squalls.

Tonight will be a cold one, with many places near or below
freezing. Clouds and wind do create some uncertainty, and should
limit frost formation. But with temperatures in the freezing
range, have issued a freeze warning for all areas currently in
the growing season -- which is most of the lowlands and Ohio
River Valley.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
As of 215 AM Monday...

Will still have some light snow shower activity at the start of the
period, particularly across northern zones and southeast Ohio, as a
shortwave rounds upper low across northeast U.S. Tuesday will
progressively dry out, as upper low pulls off to the northeast.
Focus then shifts to a warm front which will lift north across the
area on Wednesday, with a slight chance for showers as it does so,
with increasing chances for showers later in the day Wednesday into
Thursday, as low pressure system, and associated cold front move
east across the area.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
As of 215 AM Monday...

Cooler Thursday night into Friday as upper trough deepens across
eastern U.S. Weekend starts out dry and warmer, but
precipitation will increase again towards Sunday as a strong low
pressure system moves east across the southern U.S.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 630 AM Monday...

MVFR to IFR ceilings expected early this morning, with mainly
MVFR ceiling remaining through much of the TAF period. Rain
showers will gradually change to snow showers today, and then
taper off from west to east tonight. Expect some of these snow
showers will have IFR visibilities, but tough to time the out
much just yet. Did include IFR at EKN, where there is better
confidence in snow showers. Winds will be a bit gusty out of the
west to northwest through the period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of restrictions in showers and then
snow showers will vary. Tempos will likely be needed for IFR in
snow squalls today into tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
EDT 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
CRW CONSISTENCY  H    L    L    L    H    H    H    H    H    H    L    L
HTS CONSISTENCY  H    H    H    H    M    H    M    M    H    L    L    L
BKW CONSISTENCY  M    L    L    L    L    L    H    M    M    L    L    L
EKN CONSISTENCY  M    L    L    L    L    L    L    M    H    L    L    L
PKB CONSISTENCY  H    H    H    H    M    H    H    H    H    M    L    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    L    L    L    L

AFTER 12Z TUESDAY...
IFR possible in snow showers into Tuesday morning across the
mountains.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Freeze Warning from 10 PM this evening to 10 AM EDT Tuesday
     for WVZ005>011-013>020-024>031.
OH...Freeze Warning from 10 PM this evening to 10 AM EDT Tuesday
     for OHZ066-067-075-076-083>087.
KY...Freeze Warning from 10 PM this evening to 10 AM EDT Tuesday
     for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...MZ/SL
NEAR TERM...MZ
SHORT TERM...SL
LONG TERM...SL
AVIATION...MZ
Hazardous weather outlook, Apr 16, 4:09 AM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
409 AM EDT Mon Apr 16 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>031-
170815-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-
409 AM EDT Mon Apr 16 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ003-004-WVZ032>034-039-040-515>526-170815-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
409 AM EDT Mon Apr 16 2018

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 16, 5:35 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
535 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     FLOOD            1 S DURBIN              38.53N  79.83W
04/16/2018                   POCAHONTAS         WV   TRAINED SPOTTER

            COOPERATIVE OBSERVER REPORTS MINOR FLOODING OCCURING
            ALONG THE GREENBRIER RIVER AT DURBIN

&&

CORRECTED COUNTY/STATE...LOCATION...FATALITIES...INJURIES

EVENT NUMBER RLX1801524

SL
Local storm report, Apr 16, 6:29 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
629 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     FLOOD            PERSINGER               38.32N  80.75W
04/16/2018                   NICHOLAS           WV   911 CALL CENTER

            WATER OVER THE ROAD AT THE 41/55 SPLIT.

&&

EVENT NUMBER RLX1801525

ABE
Local storm report, Apr 16, 6:33 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
633 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 AM     FLOOD            5 W RICHWOOD            38.22N  80.63W
04/16/2018                   NICHOLAS           WV   911 CALL CENTER

            ROUTE 39 IN BEAR RUN COMMUNITY COVERED BY THREE FEET OF
            WATER.

&&

EVENT NUMBER RLX1801526

ABE
Local storm report, Apr 16, 6:37 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
637 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     FLOOD            LITTLE BIRCH            38.58N  80.71W
04/16/2018                   BRAXTON            WV   911 CALL CENTER

            LITTLE BIRCH ROAD CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER RLX1801527

ABE
Local storm report, Apr 16, 7:47 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     FLOOD            1 E MARLINTON           38.22N  80.07W
04/16/2018                   POCAHONTAS         WV   EMERGENCY MNGR

            ROUTE 39 CLOSED DUE TO FLOODING EAST OF MARLINGTON.

&&

EVENT NUMBER RLX1801528

ABE
Local storm report, Apr 16, 7:49 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
749 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     FLOOD            DURBIN                  38.55N  79.83W
04/16/2018                   POCAHONTAS         WV   EMERGENCY MNGR

            BACK RIVER ROAD IS CLOSED ON THE DURBIN END DUE TO HIGH
            WATER.

&&

EVENT NUMBER RLX1801529

ABE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:27 PM EDTAreal Flood WarningRLXBoone, McDowell, Mingo, Raleigh, Wyoming15 hr
Apr 15, 10:19 PM EDTAreal Flood WarningRLXBarbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 6 more24 hr
Apr 16, 3:03 AM EDTFreeze WarningRLXBoone, Braxton, Cabell, Calhoun, Clay, Doddridge and 17 more31 hr
Apr 16, 5:33 AM EDTRiver Flood WarningRLXPocahontas10 hr
Apr 16, 5:33 AM EDTRiver Flood WarningRLXPocahontas18 hr
Apr 16, 5:51 AM EDTAreal Flood WarningRLXPleasants, Ritchie, Tyler24 hr
Apr 16, 9:53 AM EDTRiver Flood WarningRLXHarrison18 hr
Apr 16, 10:40 AM EDTRiver Flood WarningRLXBarbour26 hr
Apr 16, 11:12 AM EDTRiver Flood WarningRLXUpshur20 hr
Apr 16, 12:06 PM EDTRiver Flood WarningRLXBarbour31 hr
Apr 16, 3:35 PM EDTRiver Flood WarningRLXBarbour, Randolph4 hr

Nearby

River Flood Warnings in West Virginia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.